| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.Best estimate of date of event is between (b)(6) 2018 and (b)(6) 2019.If explanted, give date: not applicable, as lens remains implanted.(b)(4).The device is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device / lot history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxr00 intraocular lens (iol) was implanted in a patient¿s left eye (os) but the patient is unhappy with her vision as it is blurry and unstable.She requested explant of both lenses and replaced with a monofocal iols.It was learnt that both lenses remain implanted and that the patient is still dissatisfied.The patient still has blurry vision, described as not seeing clearly.The patient has a zxr00 on os and a zlb00 on od.No other information was provided.This mdr report pertains to the left eye (os).A separate report will be submitted for the right eye (od).
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.